A proof is given of Polyakov conjecture about the accessory parameters of the SU(1,1) Riemann–Hilbert problem for general elliptic singularities on the Riemann sphere. Its relevance to (2+1)-dimensional gravity is stressed.

Proof of Polyakov Conjecture for General Elliptic Singularities / D. Seminara; P. Menotti; L. Cantini. - In: PHYSICS LETTERS. SECTION B. - ISSN 0370-2693. - STAMPA. - 517:(2001), pp. 203-209. [10.1016/S0370-2693(01)00998-4]

Proof of Polyakov Conjecture for General Elliptic Singularities

SEMINARA, DOMENICO;
2001

Abstract

A proof is given of Polyakov conjecture about the accessory parameters of the SU(1,1) Riemann–Hilbert problem for general elliptic singularities on the Riemann sphere. Its relevance to (2+1)-dimensional gravity is stressed.
517
203
209
D. Seminara; P. Menotti; L. Cantini
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0370269301009984-main.pdf

Accesso chiuso

Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 142.35 kB
Formato Adobe PDF
142.35 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/12604
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 25
  • ???jsp.display-item.citation.isi??? 26
social impact